Follow
Adri Olde Daalhuis
Adri Olde Daalhuis
Verified email at ed.ac.uk
Title
Cited by
Cited by
Year
Confluent hypergeometric functions
AB Olde Daalhuis
NIST Handbook of Mathematical Functions, FWJ Olver, DW Lozier, RF Boisvert …, 2010
118*2010
Stokes phenomenon and matched asymptotic expansions
AB Olde Daalhuis, SJ Chapman, JR King, JR Ockendon, RH Tew
SIAM Journal on Applied Mathematics 55 (6), 1469-1483, 1995
761995
Hyperasymptotic solutions of higher order linear differential equations with a singularity of rank one
AB Olde Daalhuis
Proceedings of the Royal Society of London A: Mathematical, Physical and …, 1998
62*1998
Hyperasymptotic solutions of second-order linear differential equations I
AB Olde Daalhuis, FWJ Olver
Methods and Applications of Analysis 2 (2), 173-197, 1995
521995
Asymptotic expansions for q-gamma, q-exponential, and q-Bessel functions
AB Olde Daalhuis
Journal of Mathematical Analysis and Applications 186 (3), 896-913, 1994
491994
Generalized hypergeometric functions and Meijer G-function
RA Askey, AB Olde Daalhuis
NIST handbook of mathematical functions, 403-418, 2010
482010
Uniform Airy-type expansions of integrals
AB Olde Daalhuis, NM Temme
SIAM Journal on Mathematical Analysis 25 (2), 304-321, 1994
471994
On the higher–order Stokes phenomenon
CJ Howls, PJ Langman, AB Olde Daalhuis
Proceedings of the Royal Society of London A: Mathematical, Physical and …, 2004
452004
NIST Digital Library of Mathematical Functions (2017)
FWJ Olver, AB Olde Daalhuis, DW Lozier, BI Schneider, RF Boisvert, ...
Online version available at https://dlmf. nist. gov, 2019
442019
Exponentially improved asymptotic solutions of ordinary differential equations. II. Irregular singularities of rank one
AB Olde Daalhuis, FWJ Olver
Proc. R. Soc. Lond. A 445 (1923), 39-56, 1994
441994
Hyperasymptotic expansions of confluent hypergeometric functions
AB Olde Daalhuis
IMA journal of applied mathematics 49 (3), 203-216, 1992
351992
Hyperasymptotics for nonlinear ODEs II. The first Painlevé equation and a second-order Riccati equation
AB Olde Daalhuis
Proceedings of the Royal Society of London A: Mathematical, Physical and …, 2005
34*2005
Uniform asymptotic expansions for hypergeometric functions with large parameters IV
S Farid Khwaja, AB Olde Daalhuis
Analysis and Applications 12 (06), 667-710, 2014
332014
Hyperterminants II
AB Olde Daalhuis
Journal of Computational and Applied Mathematics 89 (1), 87-95, 1998
331998
Uniform asymptotic expansions for hypergeometric functions with large parameters. I
AB Olde Daalhuis
Anal. Appl.(Singap.) 1 (1), 111-120, 2003
322003
Hyperterminants I
AB Olde Daalhuis
Journal of Computational and Applied Mathematics 76 (1-2), 255-264, 1996
30*1996
Why is a shock not a caustic? The higher-order Stokes phenomenon and smoothed shock formation
SJ Chapman, CJ Howls, JR King, AB Olde Daalhuis
Nonlinearity 20 (10), 2425, 2007
262007
An asymptotic expansion for the normalizing constant of the Conway–Maxwell–Poisson distribution
RE Gaunt, S Iyengar, AB Olde Daalhuis, B Simsek
Annals of the Institute of Statistical Mathematics, 1-18, 2017
252017
On the asymptotic and numerical solution of linear ordinary differential equations
AB Olde Daalhuis, FWJ Olver
SIAM review 40 (3), 463-495, 1998
241998
On the asymptotics for late coefficients in uniform asymptotic expansions of integrals with coalescing saddles
AB Olde Daalhuis
Methods and Applications of Analysis 7 (4), 727-746, 2000
232000
The system can't perform the operation now. Try again later.
Articles 1–20